Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convex solutions of a Schröder equation in several variables
HTML articles powered by AMS MathViewer

by Fred M. Hoppe PDF
Proc. Amer. Math. Soc. 64 (1977), 326-330 Request permission

Abstract:

A nonprobabilistic proof is given for the existence of the Yaglom conditional limit distribution for the subcritical multitype Galton-Watson process by using a uniqueness theorem for convex solutions of the multidimensional Schröder functional equation.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60J80
  • Retrieve articles in all journals with MSC: 60J80
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 326-330
  • MSC: Primary 60J80
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0443113-8
  • MathSciNet review: 0443113